Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

168 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having severe headache after medical abortion. Not cured by sudafed. Effective medicine?

Answered by
Dr.
Dr. Sree Gouri SR

OBGYN

Practicing since :2006

Answered : 5162 Questions

default
Posted on Mon, 7 Jan 2013 in Abortion and Stillbirth
Question: I had a medical abortion with a methotrexate injection and misoprostol 5 days later I have had a sever constant headachache for 3 days with no relief. I have taken tylenol sudafed ibprofin no reilef. I'm in so much pain it is paralyzing I have 2 children to raise and feel as though I made the biggest mistake of my life. My XXXXXXX insurance recently was canceled and am terrified to go er due to outrageous bills. What do I do?
doctor
Answered by Dr. Sree Gouri SR 1 hour later
Hi,
Thanks for the query.

Methotrexate can cause headache as side effect.
Usually this is a minor side effect and will subside with analgesics.
But as you are having persistent headache better to consult doctor once and rule out methotrexate induced nerotoxicity.
It is a comparatively rare complication of methotrexate and can present with headache. In severe forms it can lead to focal neurological deficits and seizures etc.
But don't worry this is not common and I am telling only as a possibility.
So now you consult doctor once and get examined to rule out this possibility and take treatment according to diagnosis.
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Medical Procedures
Medical Topics

Recent questions on  Prostaglandin

doctor1 MD

after an unprotected sex, I had I pill within 72 hours. After that i didnt get my period then i did pregneny test ..it was positive ....so i take MTpill tablet followed by misoprostol and i get bleebing but 5-6 hours later it stoped. What should i do now?

doctor1 MD

Am so worried and confuse.I saw my period last month but instead of 4 days,I saw it 3day.this month,I lost my period which I was tested and it was Positive.I used Misoprostol and I bleeded for 2 days and it stop.Pls doctor what do you think.am I still pregnant.pls reply me Urgently

doctor1 MD

What is the best medicine to use for inflammation in the j-pouch

doctor1 MD

DOCTOR RYNNE: IN 1955 I RECEIVED A QUINTIPLE HEART BYPASS OPERATION. HOW MUCH VITAMIN C SHOULD I TAKE EACH DAY? WHAT EFFECT WOULD IT HAVE ON PREVENTING AS WELL AS TREATING ASTHMA? BRONCHITIS? VIC GROSSMAN YYYY@YYYY

doctor1 MD

Hi I had unprotected sex for about a month. For the past week I felt some pain when having sex and today I got my cycle. When i went to the bathroom I saw two thick meaty looking tissue. This had never happened fo me so I was just wondering if...

doctor1 MD

i take misoprostol orally 400mcg after24 hrs of mifepristone400mcg orally. but i did not feel any pain only little bleeding. then i take again misoprostol 400mcg under my tounge but again i didnot feel any pain or no more bleeding. now what should i do

doctor1 MD

I am 32 years old , married and I have one kid of 6 years. My last LMP is 30th May, 2010. The next schedule date was 28th June, 2010. I did not take precaution in the last month and there is no period till today. On the other hand I notice uneasy feeling. So I perform preg Color card test today morning. The result shows two pink lines in the test card (One is deep pink line and another is light pink line). Does it confirm that I am pregnant?



I do not want any baby at this time due to some unavoidable problem. So if I am pregnant could you please advice me how can I remove it with the help of medicine? I read some thing about RU-486(mefepristone and misoprostol.) in the internet. But I am confused about the administration and quantity of these medicine. So I shall be remain grateful to you if you kindly advice clearly the correct medicine, its administration , side effects and pre-cautions needed for it.



With kind regards,

M. M